# SDR AALA202311062794

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 42,301 hours, 17,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORT L1 BOARDING DOOR VERY DIFFICULT TO OPEN OR SHUT AND LOCKING HANDLE REQUIRES MORE FORCE TO OPERATE OPEN OR CLOSED. LUBRICATED 1L DOOR. FUNCTIONAL CHECK GOOD. PER AMM 52-11-00.
